Alert archive / Illinois / Wind Advisories in 2012

Wind Advisory 10, NWS Chicago, IL

October 13, 201216 counties in Illinois; 5 counties in Indiana

NWS Chicago, IL issued this wind advisory at Oct 13, 2012, 3:07 PM CDT for 16 counties in Illinois; 5 counties in Indiana. It took effect at Oct 14, 2012, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2012, 3:07 PM CDT (20:07 UTC)
In effect from
Oct 14, 2012, 10:00 AM CDT
Expired
Oct 14, 2012, 7:00 PM CDT
In force
9 hr
Issued by
NWS Chicago, IL
All 21 counties

Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WWUS73 KLOT 132007
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
307 PM CDT SAT OCT 13 2012

...STRONG WINDS EXPECTED ON SUNDAY...


ILZ019-021>023-032-033-039-INZ001-002-010-011-019-140415-
/O.NEW.KLOT.WI.Y.0010.121014T1500Z-121015T0000Z/
LA SALLE-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-LAKE IN-
PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...JOLIET...KANKAKEE...
PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...
RENSSELAER...FOWLER
307 PM CDT SAT OCT 13 2012 /407 PM EDT SAT OCT 13 2012/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM CDT
/8 PM EDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM
CDT /8 PM EDT/ SUNDAY. 

* TIMING AND WIND SPEEDS...SOUTHWEST WINDS WILL QUICKLY INCREASE
  TO 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH BY LATE
  SUNDAY MORNING. A COLD FRONT WILL PUSH ACROSS THE AREA IN THE
  AFTERNOON TURNING THE WINDS OUT OF THE WEST. AS THE FRONT
  PASSES...THERE COULD BE A FEW GUSTS UP TO 50 MPH FOR A SHORT
  PERIOD OF TIME. THE WINDS ARE EXPECTED TO ABATE SUNDAY EVENING.

* IMPACTS...WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE AND
  CAN BE DANGEROUS TO HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

KJB
5 follow-up statements
796 
WWUS73 KLOT 140128
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
828 PM CDT SAT OCT 13 2012

...STRONG WINDS EXPECTED ON SUNDAY...

ILZ019-021>023-032-033-039-INZ001-002-010-011-019-140930-
/O.CON.KLOT.WI.Y.0010.121014T1500Z-121015T0000Z/
LA SALLE-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-LAKE IN-
PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...JOLIET...KANKAKEE...
PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...
RENSSELAER...FOWLER
828 PM CDT SAT OCT 13 2012 /928 PM EDT SAT OCT 13 2012/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO
7 PM CDT /8 PM EDT/ SUNDAY...

* TIMING AND WIND SPEEDS...SOUTHWEST WINDS WILL QUICKLY INCREASE 
  TO 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH BY LATE 
  SUNDAY MORNING. A COLD FRONT WILL PUSH ACROSS THE AREA IN THE 
  AFTERNOON TURNING THE WINDS OUT OF THE WEST. AS THE FRONT 
  PASSES...THERE COULD BE A FEW GUSTS UP TO 50 MPH FOR A SHORT 
  PERIOD OF TIME. THE WINDS ARE EXPECTED TO ABATE SUNDAY 
  EVENING. 

* IMPACTS...WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE 
  AND CAN BE DANGEROUS TO HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

KJB/RATZER
043 
WWUS73 KLOT 141053
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
553 AM CDT SUN OCT 14 2012

...STRONG WINDS EXPECTED TODAY...

ILZ019-021>023-032-033-039-INZ001-002-010-011-019-141900-
/O.CON.KLOT.WI.Y.0010.121014T1500Z-121015T0000Z/
LA SALLE-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-LAKE IN-
PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...JOLIET...KANKAKEE...
PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...
RENSSELAER...FOWLER
553 AM CDT SUN OCT 14 2012 /653 AM EDT SUN OCT 14 2012/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /11 AM EDT/
THIS MORNING TO 7 PM CDT /8 PM EDT/ THIS EVENING...

* TIMING AND WIND SPEEDS...SOUTHWEST WINDS WILL QUICKLY INCREASE
  TO 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH BY LATE THIS
  MORNING. A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON
  TURNING THE WINDS OUT OF THE WEST. AS THE FRONT PASSES...THERE
  COULD BE A FEW GUSTS UP TO 50 MPH FOR A SHORT PERIOD OF TIME.
  THE WINDS ARE EXPECTED TO ABATE THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE 
  AND CAN BE DANGEROUS TO HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

JEE
957 
WWUS73 KLOT 141646
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1146 AM CDT SUN OCT 14 2012

...STRONG WINDS EXPECTED TODAY...

ILZ003>006-008-010>014-020-150000-
/O.EXA.KLOT.WI.Y.0010.000000T0000Z-121015T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
KENDALL-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OSWEGO
1146 AM CDT SUN OCT 14 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING AND WIND SPEEDS...SOUTHWEST WINDS WILL STEADILY INCREASE
  TO 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH BY MIDDAY. A
  COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON TURNING THE
  WINDS OUT OF THE WEST. AS THE FRONT PASSES...THERE COULD BE A
  FEW GUSTS UP TO 50 MPH FOR A SHORT PERIOD OF TIME. THE WINDS ARE
  EXPECTED TO ABATE THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE 
  AND CAN BE DANGEROUS TO HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

ILZ019-021>023-032-033-039-INZ001-002-010-011-019-150000-
/O.CON.KLOT.WI.Y.0010.000000T0000Z-121015T0000Z/
LA SALLE-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-LAKE IN-
PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...JOLIET...KANKAKEE...
PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...
RENSSELAER...FOWLER
1146 AM CDT SUN OCT 14 2012 /1246 PM EDT SUN OCT 14 2012/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS
EVENING...

* TIMING AND WIND SPEEDS...SOUTHWEST WINDS WILL STEADILY INCREASE
  TO 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH BY MIDDAY. A COLD
  FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON TURNING THE WINDS
  OUT OF THE WEST. AS THE FRONT PASSES...THERE COULD BE A FEW
  GUSTS UP TO 50 MPH FOR A SHORT PERIOD OF TIME. THE WINDS ARE
  EXPECTED TO ABATE THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE 
  AND CAN BE DANGEROUS TO HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

BEACHLER
578 
WWUS73 KLOT 141946
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
246 PM CDT SUN OCT 14 2012

...STRONG WINDS EXPECTED THROUGH EARLY EVENING...

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
150000-
/O.CON.KLOT.WI.Y.0010.000000T0000Z-121015T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER...
FOWLER
246 PM CDT SUN OCT 14 2012 /346 PM EDT SUN OCT 14 2012/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS
EVENING...

* TIMING AND WIND SPEEDS...SOUTHWEST WINDS WILL CONTINUE AT 25 TO
  35 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH THIS AFTERNOON. A COLD
  FRONT WILL PUSH ACROSS THE AREA LATE THIS AFTERNOON AND EARLY
  THIS EVENING...TURNING THE WINDS OUT OF THE WEST. AS THE FRONT
  PASSES...THERE COULD BE A FEW GUSTS UP TO 50 MPH FOR A SHORT
  PERIOD OF TIME. WINDS GUSTS TO 50 MPH ARE ALSO POSSIBLE NEAR
  THUNDERSTORMS. THE WINDS ARE EXPECTED TO ABATE THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN CAUSE MINOR PROPERTY DAMAGE 
  AND CAN BE DANGEROUS TO HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

ALLSOPP
063 
WWUS73 KLOT 150005
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
705 PM CDT SUN OCT 14 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
150115-
/O.EXP.KLOT.WI.Y.0010.000000T0000Z-121015T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER...
FOWLER
705 PM CDT SUN OCT 14 2012 /805 PM EDT SUN OCT 14 2012/

...WIND ADVISORY HAS EXPIRED...

NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS EVENING
WILL GRADUALLY DIMINISH TO 10 TO 15 MPH OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Oct 13, 2:58 PM CDT, 9 minutes earlier.

Area forecast discussion, Oct 13, 2:58 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
258 PM CDT SAT OCT 13 2012

.DISCUSSION...
257 PM CDT

SHORT TERM...TONIGHT THROUGH TUESDAY...

THE MAIN FORECAST CONCERNS CONTINUE TO CENTER AROUND THE STORM
SYSTEM EFFECTING THE AREA THROUGH THE WEEKEND. THIS STORM SYSTEM
LOOKS TO PRODUCE HEAVY RAINFALL ACROSS PORTIONS OF THE AREA
TONIGHT...A SMALL POTENTIAL OF STRONG TO SEVERE STORMS ACROSS MY FAR
SOUTHERN COUNTIES ON SUNDAY...AND ALSO A STRONG WINDS ON SUNDAY.

THE LATEST WATER VAPOR IMAGERY DEPICTS OUR MAIN WEATHER MAKER OUT
ACROSS THE CENTRAL HIGH PLAINS OF COLORADO...WITH AN 80 KT UPPER JET
PUNCHING NORTHEASTWARD ACROSS THE CENTRAL PLAINS. THIS MID AND UPPER
LEVEL SYSTEM IS INDUCING A STRONG 45+ KT LOW LEVEL JET STRAIGHT OUT
OF THE GULF OF MEXICO NORTHWARD ACROSS THE PLAINS AND THE LOWER
GREAT LAKES REGION. THIS HAS RESULTED IN VERY IMPRESSIVE MOISTURE
TRANSPORT ACROSS THE AREA. IN FACT...THE KDVN SOUNDING FROM 12 UTC
THIS MORNING INDICATED 1.42 INCHES OF PRECIPITABLE WATER...WHICH
INCREASED JUST OVER AN INCH IN UNDER A 12 HOUR PERIOD. PRECIPITABLE
WATER VALUES OF 1.42 INCHES IN OCTOBER IS 212 PERCENT OF NORMAL.

SCATTERED SHOWERS...WITH EMBEDDED THUNDERSTORMS...HAVE BEEN
IMPACTING THE AREA TODAY WITHIN VERY MOIST ISENTROPIC ASCENT AS THE
SURFACE WARM FRONT SURGES NORTHWARD ACROSS THE AREA.  IT APPEARS THE
MAIN RAIN EVENT WILL GET GOING TONIGHT INTO SATURDAY MORNING. THE
LATEST MODEL GUIDANCE SEEMS TO HAVE A BETTER HANDEL ON THE SYSTEM AS
IT MOVES EASTWARD ACROSS THE PLAINS TONIGHT INTO SATURDAY.
OVERALL...IT APPEARS THE MID LEVEL TROUGH WILL BECOME NEGATIVELY
TILTED LATER TONIGHT INTO SUNDAY AS IT PUSHES ACROSS MID MISSISSIPPI
VALLEY. THIS SHOULD RESULT IN A RAPID CONSOLIDATION AND DEEPENING OF
THE SURFACE LOW TONIGHT.

IT APPEARS THAT THE MAIN HEAVY RAINFALL EVENT WILL TAKE PLACE
TONIGHT INTO SUNDAY AS THE ATMOSPHERIC DYNAMICS INCREASE
SUBSTANTIALLY WITH THIS SYSTEM. BUFFER MODEL SOUNDINGS INDICATE
PRIME PROFILES FOR VERY HEAVY RAINFALL WITH DEEP WARM CLOUD DEPTHS
IN EXCESS OF 10,000 FEET...AND PRECIPITABLE WATER VALUES IN THE 99TH
PERCENTILE (IN EXCESS OF 1.6 INCHES) FOR OCTOBER. IT STILL APPEARS
THAT THE HEAVIEST AXIS OF RAIN TONIGHT WILL BE ACROSS NORTHERN
ILLINOIS AND SOUTHERN WISCONSIN IN THE VICINITY OF THE STRONGEST
MOISTURE CONVERGENCE ALONG THE NOSE OF THE 45+ KT LOW LEVEL JET.
THIS INCLUDES AREAS ALONG AND NORTH OF A LINE FROM NEAR FAR SOUTHERN
LA SALLE COUNTIES NORTHEASTWARD TOWARDS THE CHICAGO AREA. SOME
LOCALIZED FLOODING CONCERNS MAY DEVELOP. HOWEVER...I HAVE DECIDED
TO HOLD OFF ON ANY WATCH AT THIS TIME DUE TO THE DRY CONDITIONS OVER
THE PAST SEVERAL MONTHS. THERE COULD BE AN INCREASED RISK IN THE
MORE URBAN AREAS.

SHOWERS WILL CONTINUE ON SUNDAY AS IT APPEARS THAT A BAND OF MID
LEVEL FRONTOGENESIS WILL SET UP WITHIN A DEFORMATION ZONE ALONG THE
WESTERN SIDE OF THE SURFACE LOW. THIS AGAIN LOOKS TO BE THE MOST
PRONOUNCED ACROSS NORTHERN SECTIONS OF THE REGION. HOWEVER...FARTHER
SOUTH ACROSS MY SOUTHEASTERN COUNTIES OF EAST CENTRAL ILLINOIS AND
PORTIONS OF NORTHWESTERN INDIANA THERE COULD BE A LINE OF STRONG TO
SEVERE STORMS THAT DEVELOPS ON SUNDAY AHEAD OF THE SURFACE COLD
FRONT. IT APPEARS THAT A MID LEVEL DRY SLOT WILL PUNCH NORTHWARD
ACROSS SOUTHERN ILLINOIS AND INDIANA BY SUNDAY MORNING. THIS COULD
RESULT IN AN INCREASE IN THE MID LEVEL LAPSE RATES...WHICH COULD
SUPPORT SOME STRONGER NEAR SURFACE BASED STORMS. IT APPEARS THE
PRIMARY THREAT WOULD BE VERY STRONG WINDS WITH ANY OF THESE
STORMS.

IF THIS WAS NOT ENOUGH...IT APPEARS THE WINDS WILL BECOME A BIG
CONCERN ON SUNDAY OUTSIDE OF THUNDERSTORMS AS WELL. WITH A 45+ KT
LOW LEVEL JET IN PLACE AND THE POTENTIAL FOR MIXING INTO SOME OF
THAT STRONGER MOMENTUM ALOFT...WE COULD SEE WIND GUSTS QUICKLY
INCREASE UP TO 40 KT OUTSIDE OF THUNDERSTORMS...ESPECIALLY ALONG AND
SOUTH OF INTERSTATE 80. STRONG SYNOPTIC SCALE PRESSURE RISES OF 4 TO
5 MB IN A 3 HOUR PERIOD ARE EXPECTED TO SPREAD ACROSS THE THE
SOUTHERN 2/3RDS OF MY AREA SUNDAY AFTERNOON AS THE SURFACE COLD
FRONT PUSHES ACROSS THE AREA. THIS SHOULD SUPPORT STRONG WESTERLY
WINDS DURING THE AFTERNOON AND EVENING. IN FACT...I WOULD NOT BE
SURPRISED TO SEE A COUPLE GUSTS UP TO 45 OR POSSIBLY EVEN CLOSE TO
50 KT AS THE FRONT PUSHES ACROSS THE AREA TOMORROW AFTERNOON...THIS
POTENTIAL IS THE HIGHEST ACROSS MY SOUTHERN COUNTIES. THEREFORE...I
ISSUED A WIND ADVISORY FOR AREAS MAINLY ALONG AND SOUTH OF
INTERSTATE 80.

KJB

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...

A STRONG JET AND ACTIVE PATTERN ACROSS THE NORTHERN PACIFIC AT
PRESENT WILL TRANSITION EASTWARD DURING THIS PERIOD. GUIDANCE IS IN
GOOD AGREEMENT WITH THE OVERALL LONG WAVE EVOLUTION...AND THIS IS
ESPECIALLY GOOD AGREEMENT CONSIDERING IT DEALS WITH A LARGE SCALE
CUT-OFF LOW BY THE END OF NEXT WEEK. THE SOLUTIONS POINT TOWARD A
SHORT WAVE MOVING EAST ACROSS THE GREAT LAKES REGION TUESDAY NIGHT.
THE INHERENT AIR MASS WILL BE SOMEWHAT DRY...AND THE FOCUS FOR RAIN
AT THIS TIME APPEARS BETTER TO THE NORTH OF THE AREA. MUCH MORE
FAVORABLE CHANCES FOR RAIN LOOK TO ESTABLISH THEMSELVES BY WEDNESDAY
ONWARD AS A 120 KT PLUS JET DIGS SOUTHEAST INTO THE CENTRAL U.S. AND
DEVELOPING A LARGE SCALE UPPER CIRCULATION. HEIGHT FALLS IN ADVANCE
OF THIS ALONG WITH A STRENGTHENING SUB 990 MB SFC LOW /ON MOST
GUIDANCE/ OFFERS THE HIGHER LIKELIHOOD OF SHOWERS AND POTENTIALLY
EVEN CONVECTION IN THE REGION DURING THE WEDNESDAY AFTERNOON-NIGHT
PERIOD. CONSIDERING THIS IS EVOLVING INTO A CLOSED LOW ITS POSSIBLE
SOLUTIONS MAY SLOW TOWARD A THURSDAY COLD FRONT ARRIVAL. THE UPPER
CIRCULATION IS EXPECTED TO BECOME GRADUALLY STACKED THROUGH NEXT
WEEKEND AS IT MEANDERS ACROSS THE UPPER MISSISSIPPI VALLEY/GREAT
LAKES REGION. THE EC AND GEM REMAIN SLOWER THAN THE GFS WITH THIS
AND ARE FAVORED AT THIS TIME. TEMPERATURES ON BOTH TUE AND WED LOOK
MILD WITHIN A WARM AIR ADVECTION REGIME...AND WEDNESDAY COULD BE THE
DAY THAT ENDS UP TURNING OUT THE WARMEST NEXT WEEK. TEMPERATURES
THEN LOOK TO DROP TO SLIGHTLY BELOW NORMAL FOR THE END OF THE WEEK
INTO NEXT WEEKEND.

MTF

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 18Z...

* IFR CIGS CONTINUE THRU OVERNIGHT. PSBL PATCHY LIFR AT TIMES.

* RA TRENDING TOWARDS VCSH. ANOTHER ROUND OF RA EMBEDDED TS AROUND
  MIDNIGHT. A FEW PERIODS OF RA COULD BE HEAVY...AND LIMIT VSBYS
  BRIEFLY.

* S WINDS CONTINUE WITH GUSTS DEVELOPING. VERY GUSTY WINDS
  DEVELOPING SHORTLY AFT DAYBREAK SUN...INCREASING TO NEAR 30 KT
  BY MIDDAY SUN.

BEACHLER

//DISCUSSION...UPDATED 18Z...

STRONG FALL SYSTEM CONTINUES TO DEVELOP AND APPROACH THE
REGION...SPREADING AN ABUNDANCE OF MOISTURE/CLOUDS ACROSS THE
REGION. WINDS HAVE REMAINED SOUTHERLY LATE THIS MORNING AND WILL
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. THE GRADIENT IS
EXPECTED TO INCREASE AS STRONGER WINDS ALOFT...WHICH COULD AID IN
KEEPING WINDS GUSTING AT THE SFC IN THE 16 TO 19 KT RANGE
OVERNIGHT. THE GREATEST CHALLENGE REMAINS TO BE COVERAGE/INTENSITY
OF RAINFALL THIS AFTN/EVE. GUIDANCE HAS CONTINUED TO INDICATE A
BREAK OR LULL IN THE STEADIER RA THIS AFTN PSBLY TRENDING TOWARDS
DZ. THEN THE NEXT ROUND OF RA AND SCT TS IS POISED TO DEVELOP
AROUND MIDNIGHT. IT STILL LOOKS PROBABLE THAT THE RA WILL BE THE
DOMINANT FEATURE...WITH EMBEDDED CONVECTION. THUS HAVE OPTED TO
MENTION VCTS WITHIN THE OVERNIGHT PERIOD.

OVERNIGHT RA/TS SHOULD BEGIN TO DIMINISH IN COVERAGE ARND DAYBREAK
AS THE LOW PRESSURE SYSTEM STEADILY INCREASES IN INTENSITY AND
APPROACHES NORTHWEST IL BY 14-16Z. AT THIS TIME THE GRADIENT AHEAD
OF THE LOW PRESSURE IS EXPECTED TO TIGHT RAPIDLY...WHICH SHOULD
ALLOW CIGS TO SLOWLY COME UP TO MVFR. IN ADDITION EXPECT THE
COVERAGE OF RA TO DIMINISH TO VCSH MIDDAY. THE GREATEST CONCERN
REMAINS WITH THE WIND GUSTS AND POTENTIAL FOR ADDTL CONVECTION SUN
MIDDAY. IT APPEARS THAT ANY THUNDER POTENTIAL AND STRONG STORMS
WOULD BE FURTHER SOUTH OF THE AIRFIELDS...OR ALONG AND SOUTH OF A PONTIAC
TO MICHIGAN CITY LINE. AS FOR THE WIND GUSTS...GUIDANCE HAS
INCREASED AND INDICATES THAT GUSTS BY 14-16Z COULD APPROACH THE 24
TO 30 KT RANGE. THEN AFT 18Z GUSTS FOR ORD/MDW/GYY/DPA COULD PUSH
BEYOND 30 KT TO PSBLY 34 KT. THE LOW PRESSURE SYSTEM WILL PUSH
CLOSER TO RFD...WHICH SHUD KEEP THE GRADIENT SLIGHTLY LESS AND
KEEP GUSTS LOWER IN THE 20-25KT RANGE.

BEACHLER

//ORD AND MDW CONFIDENCE...UPDATED 18Z...

* HIGH CONFIDENCE IN WIND DIR THRU 09Z SUN. MEDIUM CONFIDENCE IN WIND
  GUST THIS AFTN/OVERNIGHT.

* LOW CONFIDENCE IN COVERAGE/TIMING OF RA AND TS THIS AFTN/EVE.

* HIGH CONFDIENCE IN CIGS FORECAST. MEDIUM CONFIDENCE IN VSBYS
  FORECAST.

* MEDIUM CONFIDENCE IN WIND GUSTS SUN.

BEACHLER

//OUTLOOK FOR ORD/MDW FOR 00Z MONDAY-12Z SATURDAY...UPDATED 12Z...

SUNDAY NIGHT...MVFR CIGS POSSIBLE.

MONDAY...VFR.

TUESDAY...GUSTY SOUTH WINDS. VFR.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... CHANCE OF RAIN. MVFR POSSIBLE.

THURSDAY AND FRIDAY...SLIGHT CHANCE OF SHRA. MVFR POSSIBLE.

IZZI

&&

.MARINE...
248 PM CDT

A STRONG FALL SYSTEM IS MOVING EAST ACROSS THE MID MISSOURI VALLEY
LATE THIS AFTERNOON WITH WINDS CLOSE TO GALE FORCE OCCURRING AHEAD
OVER LAKE MICHIGAN. THESE WINDS WILL ABATE SOME THIS EVENING BUT ARE
EXPECTED TO INCREASE AGAIN DURING THE DAY SUNDAY AS THE LOW BEGINS
TO DEEPEN. HAVE DECIDED TO UPGRADE THE SMALL CRAFT ADVISORY FOR THE
INDIANA WATERS TO A GALE WARNING...AND THE GALE WATCH ACROSS THE
OPEN WATERS OF LAKE MICHIGAN TO A GALE WARNING. WINDS OVER THE LAND
ARE EXPECTED TO INCREASE TO AROUND 40 KT LATE SUNDAY AFTERNOON.
EXPECT SOME OF THESE WINDS TO CARRY OFFSHORE INTO THE NEARSHORE
WATERS...BUT VERY WARM AND MOIST AIR OVER THE COOLER WATERS SHOULD
KEEP THESE STRONGER WINDS FROM PUSHING VERY FAR OUT OVER THE LAKE.
AS THE COLD FRONT SLIPS SOUTH ACROSS LAKE MICHIGAN SUNDAY
EVENING...WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO GALES
AGAIN. WE MAY INCREASE INTO THE 40 TO 45 KT RANGE... PARTICULARLY
OVER SOUTHERN LAKE MICHIGAN WHERE VERY STRONG PRESSURE RISES ARE
EXPECTED IN THE WAKE OF THE LOW. WINDS WILL GRADUALLY DIMINISH
MONDAY AS HIGH PRESSURE MOVES EAST ACROSS THE AREA...THEN TURN
BACK TO SOUTHERLY TUESDAY. ANOTHER LOW PRESSURE SYSTEM WILL DROP
ACROSS THE WESTERN GREAT LAKES REGION WEDNESDAY BUT MODELS SHOW A
LOT OF DISAGREEMENT ON THE EVOLUTION OF THIS SYSTEM LEADING TO A
HIGH DEGREE OF UNCERTAINTY IN THE FORECAST FOR THE LATTER HALF OF
NEXT WEEK. BMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY...ILZ019-ILZ021-ILZ022-ILZ023-ILZ032-ILZ033-
     ILZ039...10 AM SUNDAY TO 7 PM SUNDAY.

IN...WIND ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019...10 AM
     SUNDAY TO 7 PM SUNDAY.

LM...GALE WARNING...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...4 PM SUNDAY TO 3 AM
     MONDAY.

     GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...4 PM SUNDAY TO 9 AM MONDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO NORTHERLY IS UNTIL 10 AM MONDAY.

     GALE WARNING...LMZ742-LMZ743-LMZ744-LMZ745...11 AM SUNDAY TO 3
     AM MONDAY.

     SMALL CRAFT ADVISORY...NEARSHORE NORTHERLY IS TO MICHIGAN CITY IN UNTIL 11 AM
     SUNDAY.

&&
Hazardous weather outlook, Oct 13, 4:57 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
457 AM CDT SAT OCT 13 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
141000-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
457 AM CDT SAT OCT 13 2012 /557 AM EDT SAT OCT 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  PERIODS OF THUNDERSTORMS...SOME CAPABLE OF PRODUCING: HEAVY
  RAIN AND CLOUD TO GROUND LIGHTNING. THERE IS A CHANCE THAT A FEW
  OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE OUTLOOK AREA THROUGH
  TONIGHT. THE MOST LIKELY AREA TO SEE SEVERE THUNDERSTORMS WILL
  BE ALONG AND WEST OF THE I-39 CORRIDOR...POSSIBLY EARLY SUNDAY
  MORNING.

  DISCUSSION:

  A STRONG STORM IS DEVELOPING OVER THE CENTRAL PLAINS. AS A WARM
  FRONT LIFTS NORTHWARD THROUGH THE REGION
  TODAY...WARM...MOIST...UNSTABLE AIR WILL OVERSPREAD THE
  REGION...BRINGING PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH
  LATE TONIGHT. AN ASSOCIATED STRONG COLD FRONT IS EXPECTED TO
  SWEEP ACROSS THE AREA LATE TONIGHT OR EARLY SUNDAY MORNING...

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN STRONG COLD FRONT ASSOCIATED WITH THE STORM SYSTEM DEVELOPING
OVER THE PLAINS IS EXPECTED TO SWEEP ACROSS THE AREA SUNDAY
MORNING...BRINGING ADDITIONAL SHOWERS AND A LINE OF THUNDERSTORMS.
THERE IS A CHANCE FOR SOME OF THE THUNDERSTORMS ALONG THIS LINE TO
BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS...ESPECIALLY WEST OF
THE I-39 CORRIDOR EARLY SUNDAY MORNING.

THE EXTENDED PERIOD OF SHOWERS AND THUNDERSTORMS...BEGINNING
SATURDAY...CONTINUING THROUGH SUNDAY...WILL MOVE OUT OF THE AREA
BY EARLY MONDAY MORNING. STORM TOTAL RAINFALL AMOUNTS OF 2.5 TO 3
INCHES ARE POSSIBLE NORTH OF THE I-80 CORRIDOR...WITH LESSER
AMOUNTS TO THE SOUTH. DUE TO THE RECENT DROUGHT CONDITIONS...THE
GROUND MAY NOT BE ABLE TO EFFICIENTLY ABSORB THE HEAVY RAINFALL
AMOUNTS...PARTICULARLY DURING THE MORE INTENSE SHOWERS...LEADING
TO RUNOFF AND LOCALIZED FLOODING...PARTICULARLY IN LOW-LYING
URBAN AREAS AND POORLY DRAINED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS TO THE
NATIONAL WEATHER SERVICE CHICAGO.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-141000-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
457 AM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE EXPECTED THROUGH MIDDAY SUNDAY WITH SOME
POTENTIAL FOR THE STRONGER STORMS TO PRODUCE WIND GUSTS OVER 35
KNOTS.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT SUNDAY INTO MONDAY.

STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS TO SMALL CRAFT
TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-141000-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
457 AM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

GALE FORCE WINDS ARE LIKELY TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE LIKELY EARLY SUNDAY...ESPECIALLY SOUTHERN
PORTIONS OF THE LAKE.

GALE FORCE WINDS ARE LIKELY LATE SUNDAY THROUGH LATE SUNDAY NIGHT
OR MONDAY MORNING.

GALE FORCE WINDS ARE POSSIBLE AGAIN TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

IZZI/KREIN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:50 PM CDTGale WarningLOT18 hr
Oct 13, 3:06 AM CDTGale WatchLOT12 hr
Oct 13, 3:08 PM CDTGale WarningLOT33 hr

Nearby

Wind Advisories in Illinois, 2012Wind Advisories in Indiana, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.